# SDR CA060712006

- Difficulty date: July 7, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,945 hours
- Engine: Pwa JT15D4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95442077
- Part serial: APR059957
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ONLY ONE TIRE CHANGE AND 9 MONTHS IN SERVICE THE NOSE WHEEL WAS REMOVED AND FOUND EXCESSIVE CORROSION THE BOLT HOLES AND SURFACE CORROSION ON THE INNER WHEEL HALVES. (TC NR20060712006)
